# SDR RAIA960938

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 1371027C405
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7422 - PASSENGER DOOR LIGHT CAME ON DURING FLIGHT.  MAINTENANCE DEFERRED AS PER MEL 52-2 CAT C.  MAINTENANCE LATER CLEARED MEL BY ADJUSTING THE PASSENGER DOOR LINKAGE.  (M)
